# SDR CA111121004

- Difficulty date: November 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,223 hours
- Engine: Ge CF343B1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 16227101
- Condition: Broken
- Location: Nlg
- Part time: 13,264 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT,  NOTICE THE RT NOSE DRAG BRACE SPRING BROKEN OFF.  GOT ANOTHER SPRING AND REPLACED IT.  NO DAMAGE TO ACFT.
